Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 44, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 2, 2016, 5:27 PM EDT for 4 counties in Tennessee. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2016, 5:27 PM EDT (21:27 UTC)
- Expired
- Jun 2, 2016, 6:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grainger County, TN, Jefferson County, TN, Knox County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 40 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 5:32 PM EDT | TSTM WND DMG | 5 Ese Knoxville, TN | COUPLE OF TREES DOWN IN EAST KNOXVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 207 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
544
WUUS54 KMRX 022127
SVRMRX
TNC057-089-093-155-022200-
/O.NEW.KMRX.SV.W.0044.160602T2127Z-160602T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
527 PM EDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KNOX COUNTY IN EASTERN TENNESSEE...
SOUTHWESTERN GRAINGER COUNTY IN EASTERN TENNESSEE...
NORTHWESTERN SEVIER COUNTY IN EASTERN TENNESSEE...
WESTERN JEFFERSON COUNTY IN EASTERN TENNESSEE...
* UNTIL 600 PM EDT
* AT 527 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KNOXVILLE...
MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...SEVIERVILLE...NEW MARKET...STRAWBERRY PLAINS...
BLAINE...KODAK...LAKE FOREST...MASCOT...KIMBERLIN HEIGHTS...
PIEDMONT AND SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3599 8394 3622 8360 3599 8344 3588 8379
3589 8380 3587 8382 3586 8385
TIME...MOT...LOC 2127Z 244DEG 10KT 3597 8386
HAIL...0.75IN
WIND...60MPH
$$
AMP.231 follow-up statement
153
WWUS54 KMRX 022145
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
545 PM EDT THU JUN 2 2016
TNC057-089-093-155-022200-
/O.CON.KMRX.SV.W.0044.000000T0000Z-160602T2200Z/
KNOX TN-GRAINGER TN-SEVIER TN-JEFFERSON TN-
545 PM EDT THU JUN 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN KNOX...SOUTHWESTERN GRAINGER...NORTHWESTERN SEVIER
AND WESTERN JEFFERSON COUNTIES...
AT 544 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF NEW MARKET...OR 12 MILES NORTHWEST OF SEVIERVILLE...MOVING
NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...SEVIERVILLE...NEW MARKET...STRAWBERRY PLAINS...BLAINE...
KODAK...MASCOT...KIMBERLIN HEIGHTS...PIEDMONT AND SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3603 8388 3622 8360 3599 8344 3588 8379
3589 8380 3588 8381 3589 8381
TIME...MOT...LOC 2144Z 240DEG 17KT 3604 8371
HAIL...0.75IN
WIND...60MPH
$$
AMP.23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:49 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 2, 2:49 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Morristown TN 249 PM EDT THU JUN 2 2016 .SHORT TERM (This Afternoon through Friday)... Showers and storms are more numerous across the area this afternoon than yesterday with increased moisture and a weak shortwave trough moving through the region. At the surface...a cold front is located to the north of the area near the Ohio River. PW values are currently around 1.6-1.8 inches, which is around the 95th-99th percentile for early June. Model soundings indicate SBCAPE values of around 1000-2000 J/Kg. The weak lift combined with the moisture and instability will be enough to lead to a few strong storms across the area with gusty winds being the main threat. In addition, heavy rainfall will be possible with the abundant moisture in place. Showers and storms will weaken near sunset with most of the activity being diurnally driven. With light winds and plentiful low level moisture...there could be a few areas of patchy fog late tonight into early Friday morning. The cold front will continue to slowly sag southward into the area on Friday with PW values remaining elevated. The only difference will the upper level ridging across the region ahead of a closed low across Eastern Texas. Therefore, will have slightly lower chances during the afternoon for diurnally driven showers and storms but PoPs will still be around 40-60%. .LONG TERM (Friday Night through Thursday)... Weak boundary will be draped across the area as we end the work week. This boundary will help to focus afternoon/evening shower and thunderstorm activity. The initial weak boundary over us will move out this weekend as a stronger front moves in from the northwest. This will bring us some of the best chances for showers and thunderstorms on Saturday and Sunday as the front approaches. There is a chance that some of these storms in the evening/afternoon could get strong enough to produce gusty winds or some small hail... However there doesn't look to be enough upper level support or shear to allow for widespread severe weather through the weekend. There is some model disagreement with the exact timing of the frontal passage, with the GFS being a bit slower than the ECMWF. Regardless of the timing, the front will likely be east of the area as we start the work week, and we look to remain dry through the rest of the 7- day forecast. Dry westerly to northwesterly flow will dominate the region through next week leading to mild temperatures and low precipitation chances. A couple of very weak systems might clip our Southwest Virginia counties next week, but nothing of major note. Temperatures will be a few degrees above average next week with the drier air and clearer skies. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 68 90 70 86 / 40 40 30 60 Knoxville McGhee Tyson Airport, TN 67 86 67 85 / 40 50 30 50 Oak Ridge, TN 67 86 67 85 / 40 50 30 60 Tri Cities Airport, TN 64 84 64 85 / 50 50 40 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && MA/ABM
Hazardous weather outlook, Jun 2, 3:06 AM EDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 306 AM EDT THU JUN 2 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-030700- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 306 AM EDT THU JUN 2 2016 /206 AM CDT THU JUN 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... STRONG THUNDERSTORMS ARE POSSIBLE...MAINLY DURING THE AFTERNOON AND EVENING. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS...WITH THE MAIN RISK BEING POTENTIALLY DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY DURING THE AFTERNOON AND EVENING EACH DAY. SOME OF THESE STORMS COULD BECOME STRONG...PRODUCING GUSTY WINDS AND HAIL UP TO DIME SIZE. LOCALLY HEAVY RAINFALL IS POSSIBLE. A FRONTAL PASSAGE WILL OCCUR DURING SUNDAY...WHEN STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 2, 4:30 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 430 PM EDT THU JUN 2 2016 TNZ085>087-022115- SOUTHEAST MONROE TN-NORTHWEST MONROE TN-MCMINN TN- 430 PM EDT THU JUN 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCMINN AND CENTRAL MONROE COUNTIES UNTIL 515 PM EDT... AT 430 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ETOWAH...OR 10 MILES SOUTHEAST OF ATHENS...MOVING NORTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MADISONVILLE...ETOWAH...ENGLEWOOD...VONORE...TELLICO PLAINS...MOUNT VERNON...TARIFFVILLE AND BULLET CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3537 8457 3565 8433 3546 8406 3525 8441 TIME...MOT...LOC 2030Z 222DEG 16KT 3537 8444 AMP.23
Special weather statement, Jun 2, 4:40 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 440 PM EDT THU JUN 2 2016 TNZ039-040-042-070-022130- JEFFERSON TN-NORTHWEST COCKE TN-HAMBLEN TN-NORTHWEST GREENE TN- 440 PM EDT THU JUN 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GREENE...CENTRAL HAMBLEN...NORTHEASTERN JEFFERSON AND NORTHWESTERN COCKE COUNTIES UNTIL 530 PM EDT... AT 440 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BANEBERRY...OR 7 MILES NORTHWEST OF NEWPORT...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORRISTOWN...NEWPORT...WHITE PINE...BANEBERRY...LOWLAND AND BYBEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3614 8301 3597 8322 3602 8336 3627 8330 TIME...MOT...LOC 2040Z 208DEG 11KT 3605 8328 AMP.23
Special weather statement, Jun 2, 4:47 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 447 PM EDT THU JUN 2 2016 TNZ100>102-022130- BRADLEY TN-WEST POLK TN-EAST POLK TN- 447 PM EDT THU JUN 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK AND SOUTHEASTERN BRADLEY COUNTIES UNTIL 530 PM EDT... AT 447 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF WILDWOOD LAKE...OR 14 MILES SOUTH OF BENTON...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PARKSVILLE...GAP SPRINGS AND CONASAUGA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3519 8476 3508 8443 3499 8455 3499 8481 TIME...MOT...LOC 2047Z 208DEG 10KT 3497 8472 AMP.23
Special weather statement, Jun 2, 4:49 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
449 PM EDT THU JUN 2 2016
TNZ069-071-022130-
KNOX TN-NW BLOUNT TN-
449 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KNOX AND NORTHWESTERN
BLOUNT COUNTIES UNTIL 530 PM EDT...
AT 448 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOUISVILLE...OR NEAR ALCOA...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MARYVILLE...ALCOA...FARRAGUT...LOUISVILLE...ROCKFORD...
EAGLETON VILLAGE...FRIENDSVILLE...LAKE FOREST...CLOVER HILL...
KARNS...BEARDEN...POWELL...KIMBERLIN HEIGHTS AND SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3574 8417 3576 8415 3577 8418 3581 8417
3583 8419 3600 8412 3603 8406 3607 8409
3609 8406 3594 8373 3567 8402
TIME...MOT...LOC 2048Z 212DEG 15KT 3580 8407
AMP.23Special weather statement, Jun 2, 5:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
516 PM EDT THU JUN 2 2016
TNZ038-069-070-073-022200-
KNOX TN-NORTH SEVIER TN-JEFFERSON TN-GRAINGER TN-
516 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KNOX...SOUTHWESTERN
GRAINGER...NORTHWESTERN SEVIER AND WESTERN JEFFERSON COUNTIES UNTIL
600 PM EDT...
AT 516 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KNOXVILLE...MOVING EAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...SEVIERVILLE...NEW MARKET...STRAWBERRY PLAINS...HALLS...
BLAINE...KODAK...MALONEYVILLE...MASCOT...LAKE FOREST...
KIMBERLIN HEIGHTS...PIEDMONT AND SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3587 8395 3604 8402 3617 8376 3617 8372
3618 8373 3623 8363 3597 8349 3586 8393
TIME...MOT...LOC 2116Z 248DEG 10KT 3597 8388
AMP.23Special weather statement, Jun 2, 5:20 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
520 PM EDT THU JUN 2 2016
NCZ060-022200-
CHEROKEE NC-
520 PM EDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHEROKEE COUNTY
UNTIL 600 PM EDT...
AT 520 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF MURPHY...MOVING NORTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MURPHY AND CULBERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3499 8419 3519 8411 3508 8391 3507 8393
3506 8394 3505 8397 3504 8396 3502 8396
3499 8401
TIME...MOT...LOC 2120Z 215DEG 9KT 3498 8410
AMP.23The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:12 PM EDT | Special Weather Statement | MRX | Jefferson | 48 min |
| Jun 1, 9:07 PM EDT | Special Weather Statement | MRX | Hamblen | 38 min |
| Jun 2, 1:09 PM EDT | Special Weather Statement | MRX | Bledsoe | 51 min |
| Jun 2, 2:45 PM EDT | Special Weather Statement | MRX | Sequatchie | 45 min |
| Jun 2, 3:03 PM EDT | Areal Flood Advisory | MRX | Monroe | 3 hr |
| Jun 2, 3:11 PM EDT | Special Weather Statement | MRX | Monroe | 49 min |
| Jun 2, 3:16 PM EDT | Special Weather Statement | MRX | Sevier | 44 min |
| Jun 2, 3:23 PM EDT | Severe Thunderstorm Warning | MRX | Sevier | 25 min |
| Jun 2, 3:38 PM EDT | Special Weather Statement | MRX | Marion | 52 min |
| Jun 2, 3:43 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Sequatchie | 3 hr |
| Jun 2, 4:05 PM EDT | Special Weather Statement | MRX | Blount | 40 min |
| Jun 2, 4:10 PM EDT | Special Weather Statement | MRX | Scott | 50 min |
| Jun 2, 4:30 PM EDT | Special Weather Statement | MRX | Monroe | 45 min |
| Jun 2, 4:32 PM EDT | Areal Flood Advisory | MRX | Scott | 118 min |
| Jun 2, 4:38 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 37 min |
| Jun 2, 4:40 PM EDT | Special Weather Statement | MRX | Hamblen | 50 min |
| Jun 2, 4:47 PM EDT | Special Weather Statement | MRX | Polk | 43 min |
| Jun 2, 4:49 PM EDT | Special Weather Statement | MRX | Knox | 41 min |
| Jun 2, 5:16 PM EDT | Special Weather Statement | MRX | Knox | 44 min |
| Jun 2, 5:18 PM EDT | Areal Flood Advisory | MRX | Polk | 3 hr |
| Jun 2, 5:50 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hancock, Hawkins | 40 min |
| Jun 2, 5:51 PM EDT | Areal Flood Advisory | MRX | Grainger, Jefferson, Knox | 54 min |
| Jun 2, 5:53 PM EDT | Special Weather Statement | MRX | Grainger | 52 min |
| Jun 2, 6:27 PM EDT | Special Weather Statement | MRX | Grainger | 48 min |
| Jun 2, 7:08 PM EDT | Special Weather Statement | MRX | Claiborne | 52 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.